MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; FINNED HUMERAL STEMS - 80MM (TI6AL4V) DIA.18MM

LIMACORPORATE S.P.A SMR SHOULDER; FINNED HUMERAL STEMS - 80MM (TI6AL4V) DIA.18MM
Model Number 1304.15.180
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore they are not available for identification and investigation.Lot number is unknown thus review of manufacturing records cannot be performed.The manufacturer will provide a final report as soon as the investigation is completed.
 
Event or Problem Description
Second stage revision surgery was performed on january 6th 2026 in a two stage revision.Original surgery is unknown, as well as first stage revision surgery date and reason.Patient originally had a lima anatomic shoulder prosthesis with cemented 3-pegged glenoid.Prior revision was performed to remove glenoid and the defect was packed with bone graft.During current revision, the surgeon attempted to convert the prosthesis to a reverse configuration explanting the original smr trauma hum.Body # medium (part number 1350.15.010), neutral adaptor taper standard ((part number 1330.15.270) and smr humeral head ø48 mm (part number 1322.09.480), but the reverse body was deemed to be too proud to reduce the shoulder, therefore the smr cementless finned stem (part number 1304.15.180) was replaced with a tornier revive stem.Prima tt components were successfully implanted on the glenoid side.The patient is male, date of birth (b)(6) 1946.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
FINNED HUMERAL STEMS - 80MM (TI6AL4V) DIA.18MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24442715
Report Number3008021110-2026-00122
Device Sequence Number21423626
Product Code HSD
UDI-Device Identifier08033390270816
UDI-Public8033390270816
Combination Product (Y/N)N
PMA/510(K) Number
K101263
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1304.15.180
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale